Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zometa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
Toni Riss
Guest
 
Posts: n/a
Default I have metastatic breast cancer

I've been on zometa for over a year now and just recently I've started to experience things like chest pain, kidney pain, nausea, tijuana two step and I am always battling fatigue.<br><br> I also sometimes have problems with pitting edema. I am not sure what to do as my oncologist doesn't seem to hear my concerns. I love my oncologist, but sometimes I become frustrated because he seems too busy. He's much better than another oncologist I had and I don't want to give him up.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Actonel Breast/muscle pain mary Actonel 0 05-12-2008 06:56 PM
Breast Cancer Lynda Navarro Aromasin 1 11-08-2007 08:22 PM
Breast enlargement Unregistered Ortho Evra 1 12-03-2005 06:00 AM
prostrate cancer Ted Hammond Gleevec 2 12-02-2005 06:00 AM
pancreatic cancer Linda Wright Xeloda 0 05-25-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:54 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.